# SDR SWAA103920

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 62,958 hours, 61,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481109
- Part serial: 4357P
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING T/O FLAP NR 2 CARRIAGE SPINDLE CRACKED.  REMOVED AND REPLACED NR 2 SPINDLE PER EA.
